# SDR TWAA0105801

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 6,322 hours, 2,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT CABIN ROW 25.  CLEANED AND SECURED FLEX LAMP CONNECTION.  CHECK-C 1-5-01 LAX.
